# SDR SIMA1782

- Difficulty date: June 13, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2710 · Aileron Control System
- Part: Control Rod
- Part number: S2711009700320
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, MAINTENANCE FOUND THE LEFT AILERON TRIM TAB CONTROL ROD CORRODED ON THE AFT END.  THE CONTROL ROD WAS REMOVED AND REPLACCED IAW ATR JIC 27-11-72 RAI 1000-002.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
